Research Repository

On the identity anonymization of high-dimensional rating data

Sun, Xiaoxun and Wang, Hua and Zhang, Yanchun (2012) On the identity anonymization of high-dimensional rating data. Concurrency and computation: Practice and experience, 24 (10). pp. 1108-1122. ISSN 1532-0626

Full text for this resource is not available from the Research Repository.

Abstract

In this paper, we mitigate a privacy threat to a large survey rating data set using an anonymity principle. We apply the flag matrix to formulate the problem, through which we provide a greedy approach to anonymize rating data. Extensive experiments confirm that our technique produces anonymized data sets that are highly useful and preserve the key statistical properties.

Item Type: Article
Additional Information:

Special issue paper: special issue on advances in network and system security

Uncontrolled Keywords: ResPubID24994, ResPubID25925, privacy, data anonymization, survey rating data
Subjects: FOR Classification > 1303 Specialist Studies in Education
Faculty/School/Research Centre/Department > Centre for Applied Informatics
Depositing User: VUIR
Date Deposited: 27 Feb 2013 03:36
Last Modified: 19 Aug 2014 06:56
URI: http://vuir.vu.edu.au/id/eprint/10430
DOI: 10.1002/cpe.1724
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar